# SDR YENA2023091801105

- Difficulty date: September 13, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 047
- Aircraft time: 44,571 hours, 28,665 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON FLOOR STRUCTURE LONGITUDINAL BEAM AT FR 16 AND Y= 280 LH (W1); (RESOLVED ON W/O: 1228947 TASKCARD: NR-00004 ) CORROSION ON FLOOR STRUCTURE LONGITUDINAL BEAM AT FR 16 AND Y= 280 LH (W1) WAS REMOVED PER EMB-190 51-12-01, EMB-190 SRM 51-10-03, EVALUATED OUT OF LIMITS PER EMB 190 SRM 53-10-10/AD51. THEREFORE WAS REPAIRED PER EMB 190 SRM 53-10-10 REPAIR 51P. ALL WORK ACCOMPLISHED ON TOMX WO # 2265, ACCOMPLISHED BY TOMX TECH # 10000210, RII BY TOMX QC # 325718.
